Posted by pharmrep on November 26, 2002, at 20:39:16
In reply to Anyone else foggy on Lexapro?, posted by markmn on November 26, 2002, at 13:39:11
> Hi all,
> I've been on Lexapro(10mg)(10mg 5 in the morning and 5 with dinner)for about two and a half weeks now. Problem is that for about a 4 or 5 hour period in the middle of the day my brain is so foggy. My eyes feel super heavy and I don't feel with it. Is my dosage to high on the Lex, my doctor started me at 10, not the usual 5? Should I just take it at night? I've also been weening myself off of Paxil (15mg). I'm currently at 5mg. I know this could all be withdrawal, but have any of you had this s/e starting Lexapro?
*** 10mg is the starting dose (why are you splitting am/pm?)...try 10mg in morning...i have heard of the "foggy" feeling from drs who have patients that are switching ssri's and are still taking the old one....once your are done with paxil...wait a couple weeks to see what lexapro can really do for you, then you can make an more objective/informed decision